# SDR A6WA201310024340

- Difficulty date: October 2, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER EDGE MEMBER CRACKED AT AFT RADIUS.  REMOVED EDGE MEMBER CRACK INSTALLED FILLER DOUBLER REPAIR.
